×

Found 38 Documents (Results 1–38)

Finite-difference scheme for two-scale homogenized equations of one-dimensional motion of a thermoviscoelastic Voigt-type body. (Russian, English) Zbl 1210.76122

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 4, 727-754 (2006); translation in Comput. Math. Math. Phys. 46, No. 4, 691-718 (2006).
MSC:  76M20
PDFBibTeX XMLCite

Asymptotics and singularities for a class of difference equations. (English) Zbl 1076.39005

Costin, O. (ed.) et al., Analyzable functions and applications. International workshop, Edinburgh, UK, June 17–21, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3419-3/pbk). Contemporary Mathematics 373, 113-135 (2005).
MSC:  39A11 39A12
PDFBibTeX XMLCite

Recent advances in problems of flow and transport in porous media. Papers from the international conference held in Marrakech, Morocco, June 1996. (English) Zbl 0915.76002

Theory and Applications of Transport in Porous Media. 11. Dordrecht: Kluwer Academic Publishers. xii, 247 p. Dfl 205.00; $ 110.00; £69.00 (1998).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software